To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

On the positivity of the … - University of Gothenburg, Sweden Till startsida
Sitemap
To content Read more about how we use cookies on gu.se

On the positivity of the logarithmic cotangent bundle

Journal article
Authors D. Brotbek
Ya Deng
Published in Annales De L Institut Fourier
Volume 68
Issue 7
Pages 3001-3051
ISSN 0373-0956
Publication year 2018
Published at Department of Mathematical Sciences, Algebra and Geometry
Pages 3001-3051
Language en
Keywords Logarithmic cotangent bundles, hyperbolicity, holomorphic-curves, varieties
Subject categories Algebra and Logic

Abstract

The aim of this work is to construct examples of pairs whose logarithmic cotangent bundles have strong positivity properties. These examples are constructed from any smooth n-dimensional complex projective varieties by considering the sum of at least n general sufficiently ample hypersurfaces.

Page Manager: Webmaster|Last update: 9/11/2012
Share:

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?